# SDR AALA202308154303

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A320*
- Aircraft serial: 7034
- Aircraft time: 22,636 hours, 8,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TROUBLESHOOTING OF EMERGENCY POWER SUPPLY UNIT 10WL MAINTENANCE FOUND BATTERY INOPERATIVE. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-18.
